# SDR 9610411155

- Difficulty date: May 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N155US
- Make and model: Doug DC-10-40
- Aircraft serial: 46764
- Engine: Pwa JT9D20
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 3
- Stage of operation: LD
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

DURING LANDING ROLLOUT, THE NR 3 ENGINE EXPERIENCED REVERSE STALL WITH A SUBSEQUENT TAILPIPE FLAME WHICH WAS REPORTED BY THE CONTROL TOWER.  THE NR 3 ENGINE WAS SHUTDOWN AND FIRE BOTTLE DISCHARGED AS EGT CLIMBED TO 915 DEGREES CELSIUS.  HOWEVER, THERE WAS NO FIRE WARNING INDICATION EXPERIENCED.  BORESCOPE INSPECTION BY BOS MAINTENANCE REVEALED NO DISCREPANCIES.  AIRCRAFT RETURNED TO SERVICE WITH NR 3 ENGINE PUT ON 75 HOUR MONITOR.
